# SDR ASAA2019062529834

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,179 hours, 1,878 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IGNITION B FAULT ON START UP. #2 ENGINE GROUNDED - YES. DEFERRED. VERIFIED IGNITION B FAULT AND IGNITION A OPERATIONAL, #2 ENG. DEFERRED IGNITION B ENG 2 PER MEL 74-31-01-01-A.SEAMC LAMONT NOTIFIED , PLACARD INSTALLED , MX PROCEDURE  C/W .
